... to get to therapeutic levels in my body? And has anyone out there who has had a seizure (partial) found a drug, it worked, and is living a 'normal' life with no side effects??
Theoretically, after 5 doses you should have reached a steady blood level. In answer to your other question about living a normal life, I believe after you are seizure free for two years, you may begin to drive again. Not sure, depends on where you are. I have been on anti-seizure meds for my bipolar disease and I live a normal or as normal it can get for a crazy person. So, I'm not sure what normal is. Normal apparently means different things to different people. Philosophically, what is normal? Anyway, I hope I didn't confuse you as much as myself.
Twenty five year dilantin user who recently transitioned to trleptal. Transition took three weeks, 2 dilantins/1 trileptal, 1 dilantin/2 trileptal, 2 dilantins (one tuesday, one thursday) day for a week/3 trileptal every other day and 2 trileptal on dilantin days. I really liked how I felt and since I consider my doctor to be fantastic I felt as though my liver was benefitting from no longer taking dilantin, which was one of the reasons he wanted me to switch. Sadly, week 4 I suffered a breakthrough seizure while trying to get off the road and park my car to avoid a 65 mph seizure. Doctor claims the dosage of trileptal was not high enough (300 mg tabelet twice a day) I now take 450 mg twice a day and have been since the accident 3 weeks ago. Again, I really like the trleptal vs. dilantin but I can't emphasize enough to make sure your dosage is correct. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2009 • 2 answers
My son has been on Triliptal for about 3 years now and I don't know if this is a side effect or not?
Posted 23 Jun 2010 • 3 answers
Phenytoin - can this cause a loss of smell & taste or is it more likely to be from a brain aneurysm?
Posted 12 Jun 2011 • 1 answer
Posted 1 Sep 2013 • 1 answer
Posted 8 Feb 2014 • 1 answer